# SDR ASAA2023081444591

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 36,367 hours, 11,447 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT ON AC/DC METERING PANEL AT THE GATE. GROUNDED - YES. P5-13 BITE INDICATES SPCU INOP. DOES NOT CLEAR. PER FIM 24-34 TASK 802, CYCLED SPCU B1, B2 C/B'S. FAULT CLEARS AND DOES NOT REPOPULATE. CONFIRMED STANDBY BUSSES POWERED IN AUTO AND BAT. ETOPS GROUND VERIFICATION SUCCESSFUL, SEAMC JOEY NOTIFIED.
